# SDR DHL2000743001

- Difficulty date: December 19, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indicator
- Part number: 152BL801E
- Part serial: A1342
- Condition: Unserviceable
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 EGT READ BELOW 0 ON PUSH BACK JUST BEFORE START. NO START ATTEMPTED. RETURNED TO THE BLOCKS.  R & R NR 2 EGT INDICATER, CHKS OK PER M/M 77-21-51.
